# SDR C2XA07CL063

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 21,206 hours, 15,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP FLIGHT 3155 - THE CREW REPORTED THE EMERGENCY EXIT SIGN AT SEATS 3B AND 12A WERE INOPERATIVE.  THE CREW PERFORMED A SYSYTEM RESET AND OPERATIONAL CHECKS WERE GOOD.  UPON ARRIVAL IN CLEVELAND THE EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.
